# SDR SWIA202158864

- Difficulty date: April 9, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING FLIGHT SPOILER HAS FRETTING ON LOWER SKIN AT AT LEADING EDGE ALONG ENTIRE LENGTH     (C-CHECK - RO 6/19/21) / REMOVED DAMAGE FROM UPPER FLANGE OF INNER SPAR THAT ATTACHES TO LOWER SKIN OF LH WING FLIGHT SPOILER.REF CRJ 200 SRM 51-12-00.  EVALUATED DAMAGE REMOVAL ON L/H WING FLIGHT SPOILER, ORG THICKNESS OF INNER SPAR SKIN 0.032" (REF CRJ200 SRM 57-73-00)  MATERIAL REMOVED 0.013", REMAINING MATERIAL 0.019", FOUND OUT OF LIMITS DUE TO MAX ALLOWED MATERIAL LOSS IS 10% REF CRJ200 SRM 57-73-00 AND CRJ200 SRM 57-00-31.  REMOVED LH FLIGHT SPOILER REF CRJ 200 AMM 27-64-05-000-801.  - INSTALLED NEW LH FLIGHT SPOILER.  REF CRJ 200 AMM 27-64-05-400-801.  RIG AND OPERATIONAL CHECKS GOOD.
